A note on correlation and local dimensions
Year of publication
2017
Authors
Yang, Jiaojiao; Käenmäki, Antti; Wu, Min
Organizations and authors
Publication type
Publication format
Article
Parent publication type
Journal
Article type
Original article
Audience
ScientificPeer-reviewed
Peer-ReviewedMINEDU's publication type classification code
A1 Journal article (refereed), original researchPublication channel information
Journal
Publisher
Volume
97
Pages
39-43
ISSN
Publication forum
Publication forum level
1
Open access
Open access in the publisher’s service
No
Self-archived
No
Other information
Fields of science
Mathematics
Publication country
United Kingdom
Internationality of the publisher
International
Language
English
International co-publication
Yes
Co-publication with a company
No
DOI
10.1016/j.chaos.2017.02.004
The publication is included in the Ministry of Education and Culture’s Publication data collection
Yes